U.S. doctors online nowAsk doctors free
Top answers from doctors based on your search:
Disclaimer

Itchy rash after taking prednisone

A 24-year-old female asked:
Dr. Payam Rafat
Podiatry 24 years experience
It is possible.: Any medication can cause a rash if you are allergic to it. Consult with your doctor.
Created for people with ongoing healthcare needs but benefits everyone.
A member asked:
Dr. Corey Clay
Allergy and Immunology 12 years experience
See below: Rash on the side of the operation that appears after 3-5 days, does not expand in regard to affected area and is primarily itchy is consistent with co... Read More
Created for people with ongoing healthcare needs but benefits everyone.
Dr. J. Lawrence Dohan
Dermatology 59 years experience
Need more details: Probably best will be a potent prescription cortisone such as clobetasol rubbed in twice a day. See a dermatologist.
Created for people with ongoing healthcare needs but benefits everyone.
A 42-year-old female asked:
Dr. Al Hegab
Dr. Al Hegabanswered
Allergy and Immunology 42 years experience
Revisit your doctor: meanwhile, OTC antihistamines, read the labels carefully, if difficulty in breathing is really bothersome, go to urgent care or ER, best wishes
Created for people with ongoing healthcare needs but benefits everyone.
A 27-year-old male asked:
Dr. Bradford Romans
A Verified Doctoranswered
Internal Medicine 39 years experience
A common rash in : the skin folds of the inner thigh is jock itch.This can be treated with over the counter anti-fungal medicine.
Created for people with ongoing healthcare needs but benefits everyone.
A 17-year-old female asked:
Dr. John Chiu
Allergy and Immunology 59 years experience
See dermatologist: If this happens when you are in the countryside , you are likely allergic to something outdoors or even to the sun. I would suggest that you consult ... Read More
Created for people with ongoing healthcare needs but benefits everyone.
A 24-year-old male asked:
Dr. Leslie Leighton
Internal Medicine 39 years experience
See doctor for eval: The rash needs to be evaluated. Need to see your primary care physician or a dermatologist who will need to do careful history and Physical exam.
Created for people with ongoing healthcare needs but benefits everyone.
A 47-year-old member asked:
Dr. Michael P Vaughn
Allergy and Immunology 36 years experience
Rashes: Most allergic rashes are itchy however, not all itchy rashes are allergic. A good example is scabies that is cause by an arthroppod (insect) that tunn... Read More
Created for people with ongoing healthcare needs but benefits everyone.
A 24-year-old female asked:
Dr. Al Hegab
Dr. Al Hegabanswered
Allergy and Immunology 42 years experience
Need to be seen: start with your doctor, who may refer you to a dermatologist, it could very well be a fungal infection. Kindly don't use a strong steroid, prescriptio... Read More
Created for people with ongoing healthcare needs but benefits everyone.
A 30-year-old female asked:
Dr. Douglas Mund
Rheumatology 48 years experience
Many possibilities: Your question is too vague to answer in detail. An itchy rash can be due to many things most likely allergic but could be from any number of medical c... Read More
Created for people with ongoing healthcare needs but benefits everyone.
A 44-year-old female asked:
Dr. Donald Colantino
Internal Medicine 63 years experience
Itchy back: Isolated itching of upper back without a rash may be a sensory neuropathy since there is no disseminated or total body itching. Scratching may release... Read More
Created for people with ongoing healthcare needs but benefits everyone.
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership